# SDR UALA2012081304402

- Difficulty date: August 10, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 35,629 hours, 15,662 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT TEST, 'EPCS L FWD' DISPLAYED.  REPLACED BATTERY 10WL AND TESTED OKAY.
